# SDR AALA202111106642

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 64,765 hours, 29,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3176
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 41,387 hours, 25,129 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TEST OF THE EMERGENCY LIGHT SYSTEM  TEST FAULT. EMERGENCY POWER SUPPLY SUPPLY UNIT BATTERY AFT LEFT OCCURRED.**SUPPLEMENTAL REPORT FOR AALA202111096642: REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.** (CLOSED)
